MathSciNet Relay Station
MathSciNet bibliographic data
MR2130369 53C42
Xia, Qiao Ling; Shen, Yi Bing Weierstrass type representation of Willmore surfaces in $S^n$. Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1029–1046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement